“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8564
School of Mathematics
  Title:   Fixed points of nonlinear and asymptotic contractions in the modular space
  Author(s):  A. Razani (Joint with E. Nabizadeh, M. Beyg Mohammadi, and S. Homaei Pour)
  Status:   Published
  Journal: Abstr. Appl. Anal.
  Vol.:  2007
  Year:  2007
  Pages:   10 pages
  Supported by:  IPM
A fixed point theorem for nonlinear contraction in the modular space is proved. Moreover, a fixed point theorem for asymptotic contraction in this space is studied.

Download TeX format
back to top
scroll left or right